RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 12, Pages 2173–2178 (Mi de2337)  

This article is cited in 2 scientific papers (total in 3 papers)

Ordinary Differential Equations

An alternating integral in linear differential games with nonlinear controls

E. F. Mishchenko, N. Satimov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (536 kB)

Bibliographic databases:
UDC: 518.733.431
Received: 24.01.1974

Citation: E. F. Mishchenko, N. Satimov, “An alternating integral in linear differential games with nonlinear controls”, Differ. Uravn., 10:12 (1974), 2173–2178

Citation in format AMSBIB
\Bibitem{MisSat74}
\by E.~F.~Mishchenko, N.~Satimov
\paper An alternating integral in linear differential games with nonlinear controls
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 12
\pages 2173--2178
\mathnet{http://mi.mathnet.ru/de2337}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=371426}
\zmath{https://zbmath.org/?q=an:0316.90102}


Linking options:
  • http://mi.mathnet.ru/eng/de2337
  • http://mi.mathnet.ru/eng/de/v10/i12/p2173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Azamov, “On Pontryagin's second method in linear differential games of pursuit”, Math. USSR-Sb., 46:3 (1983), 429–437  mathnet  crossref  mathscinet  zmath
    2. A. Azamov, I. M. Iskanadjiev, “Pontryagin’s Alternating Integral for Differential Inclusions with Counteraction”, Contributions to Game Theory and Management, 5 (2012), 33–44  mathnet
    3. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:53
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019